# SDR UALA2010102904008

- Difficulty date: October 28, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,164 hours, 14,001 cycles
- Engine: Pwa PW2037
- System (JASC): 5297 · Door System Wiring
- Part: Power Cable
- Condition: Separated
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PIN DOOR 2L EMERGENCY POWER ASSIST BOTTLE. FOUND CABLE SERRATED, PLATES OUT OF ADJUSTMENT.  ADJUSTED DOOR ASSIST RESERVOIR CABLE TERMINAL AND SERRATED PLATES TO CORRECT POSITION IAW MM.  SAFETY PINS NOW FIT CORRECTLY. ACCOMPLISHED RII OF CABLE PLATES AND ATTACHING HARDWARE SECURED.
